|Beyond Tired and Fatigue
Jan 10, 2007
FYI. I'm positive for HIV for 18yrs. and Hep.C few yrs ago but neglect to take med. Every morning very get very nauseas, vomiting for approx. 3-4x @ week. Everything I eat does not still well in stomach; get cramps right after. At least 5-6x @ day get strong sharp pain on my right side of stomach. My urine is too dark. FYI I recently got an ear infection which resulted in partial hearing lost permanently. Lately alot of dry blood in my nose. I have 4 huge boils in my bottom back that keeps reoccuring every other week. Now my body feels totally drained. I get 6-12 hrs sleep but I wake up feeling the same. I have to physically drag myself out of bed. Aside from being beyond tired, it feels like my bones are brittled, very aching. Since day one I have never taken any meds. or spoken to anyone about the matter. Can you please recommend a good, strong vitamin(s)(not medication) &/or diet I can take to increase my energy, stamina, etc. Whatever you can do for would be greatly appreciated.
Response from Dr. Frascino
Sorry, but strong vitamins are not the answer to your problem.
You have HIV and hep C with a variety of complicating conditions and yet "since day one (you) have never taken any meds or spoken to anyone about the matter???" Why not? You are obviously quite ill and in need of immediate medical attention. My best advice to you is to see your doctor without delay. You will need the help of an HIV/AIDS specialist and perhaps a gastroenterologist or hepatologist for your hep C, depending on its severity. Continuing to ignore or deny the severity of your illness is no longer an option.
Portuguese wohoing guy needs help on prevention issue
My sister's lab results
- Is Thrush A Symptom Of Acute HIV Infection?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Blood In Semen After Condom Broke Worried I Have HIV
- Dizziness After Getting A Tattoo Worried I Have HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Hair Loss After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.